# SDR DALA2022090906024

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 83,941 hours, 27,024 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5638 - ATB - DUE TO THE LOSS OF THE LNAV AND VNAV. CORRECTIVE ACTION: PERFORMED AN MCDP FAULT REVIEW WITH ASSOCIATED FAULTS. REPLACED THE RIGHT FMC COMPUTER.
